Reversible posterior leukoencephalopathy after combination chemotherapy

@article{Honkaniemi2000ReversiblePL,
  title={Reversible posterior leukoencephalopathy after combination chemotherapy},
  author={Jari Honkaniemi and Veikko J K{\"a}h{\"a}r{\"a} and Prasun Dastidar and Mikael Latvala and Aki J Hietaharju and Tapani E Salonen and Lauri Keskinen and Jyrki Ollikainen and Liisa V{\"a}h{\"a}m{\"a}ki and Pirkko-Liisa Irmeli Kellokumpu-Lehtinen and Hans-Peter Frey},
  journal={Neuroradiology},
  year={2000},
  volume={42},
  pages={895-899}
}
We describe a young woman with Burkitt's lymphoma, treated with intravenous adriamycine and cyclophosphamide and intrathecal cytarabine. She developed a reversible posterior leukoencephalopathy syndrome (RPLS) with typical MRI findings. Diffusion-weighted images during the first days after the onset of symptoms predicted a small irreversible lesion in the frontal lobe, verified on T2-weighted images 1 month later. The patient showed full recovery after high-dose steroid treatment. 

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Similar Papers

Loading similar papers…